# SDR DALA2025102707867

- Difficulty date: October 27, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 77,551 hours, 10,267 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 FOUND CHAFING ON LH LOWER FUSELAGE EXTERNAL SKIN AT FR54-55, STR47LH-50LH. CORRECTIVE ACTION REPAIRED PER ERA 629868-14 REV ORIGINAL. (1273902)
